Publication Type:

Journal Article

Source:

Journal of Discrete Mathematical Sciences and Cryptography, Taylor & Francis, Volume 2, Number 2-3, p.179–184 (1999)

Abstract:

A dominating set D of a graph G = (V,E) is a cototal dominating (c.t.d.) set if every vertex v ∈ V−D is not an isolated vertex in the induced subgraph V − D>. The cototal domination number γcl (G) of G is the minimum cardinality of a c.t.d. set. The cototal domatic number dCt (G) of G is defined like domatic number d(G). In this paper, we establish some results concerning these parameters.

Cite this Research Publication

V. R. Kulli, Janakiram, B., and Iyer, R. R., “The cototal domination number of a graph”, Journal of Discrete Mathematical Sciences and Cryptography, vol. 2, pp. 179–184, 1999.

207
PROGRAMS
OFFERED
6
AMRITA
CAMPUSES
15
CONSTITUENT
SCHOOLS
A
GRADE BY
NAAC, MHRD
8th
RANK(INDIA):
NIRF 2018
150+
INTERNATIONAL
PARTNERS